OK, that helps. I know that Zoloft has been around for a long time, and people don't want to let it go because they're afraid the original depression will return, and no one wants that. BUT...it's been my experience that people who are on Zoloft for a long time tend to actually lose the effect of it. I wonder if your doctor didn't add
the Abilify to try to boost the effect of the Zoloft so that it could return to a better result for you. Especially if you didn't want to stop the Zoloft.
<br />Another issue that comes to mind is if your doctor is seeing your anxious episodes as hypomanic, as Abilify and Zoloft can but used to treat Bipolor Disorder.
<br />In all honesty, I would recommend returning to your doctor and asking for a whole new medcine...there are so many better ones now that can treat your depression & anxiety at the same time in one pill. This would require you to give up the Zoloft, but I think it's time for you to do that. It looks like the effect you're getting now crumbles under a life-challenge and turns into anxiety.
<br />But if you're going to stay the course, I wouldn't worry about the Abilify. I found a blog board where people with anxiety talk about it...it's not professional, but it may lead you to more comfort with your decision to change meds or start the Abilify.http://www.socialanxietysupport.com/forum/f30/abilify-and-zoloft-58603/
<br />I hope this helps you. Anxiety and depression are very painful issues that can rob the fun out of life. Keep pressing forward till you're satisfied that your disease is under control and you have your life back. You're worth it!
<br />If you accept this advice, please click Accept. Thank you, XXXXX XXXXX luck.